# SDR SWAA061999

- Difficulty date: June 11, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 5,484 hours, 3,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5701
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EEPLS LENS LOOSE AT ROW 1ABC.  SECURED LIGHT LENS PER MM.
